MathSciNet Relay Station
MathSciNet bibliographic data
MR2978514 93D09 (34K50 60H10 93E15)
Balasubramaniam, Pagavathigounder; Lakshmanan, Shanmugam; Rakkiyappan, Rajan LMI optimization problem of delay-dependent robust stability criteria for stochastic systems with polytopic and linear fractional uncertainties. Int. J. Appl. Math. Comput. Sci. 22 (2012), no. 2, 339–351.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement